Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dizziness post a hip replacement surgery?

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3187 Questions

default
Posted on Tue, 7 Mar 2017 in Brain and Spine
Question: Most mornings about 9-10 o'clock I get light headed, this lasts about an hour, less if I rest, sit or lie down.
I had a hip replacement last August, but am not taking any of the drugs, except doivan for HBP.
doctor
Answered by Dr. Erion Spaho 1 hour later
Brief Answer:
Postural hypotension and arrythmia to consider.

Detailed Answer:
Hello and thanks for using HCM.

I have read your question and understand your concerns.

In my opinion, postural (orthostatic) hypotension should be considered in your case, as a possible condition.

To get a correct understanding about this condition, monitoring of your blood pressure in different body positions is necessary (laying, sitting and standing).

Arrhythmia also is another possible condition to consider and Holter monitoring is necessary in such case.

It is necessary to discuss with your primary care Doctor about this issue..

Hope you found the answer helpful.

Let me know if I can assist you further.

Greetings.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Procedures
Medical Topics

Recent questions on  Postural hypotension

doctor1 MD

Hi, I've been having a drop in BP when I go from sitting to standing and I feel like I'm on an elevator and very lightheaded when I stand up . Sometimes I feel fine . Happens randomly . Latest ekg was normal . Not sure what other avenues I should...

doctor1 MD

I am currently taking Trazadone 50mg for depression and sleep problems, Klonopin .05mg for anxiety disorder and essential tremors in my hands, and Nortriptyline for debilitating Gi tract spasms 50 mg. I have had a lot of dizziness and light headed...

doctor1 MD

This is a question about my mother, age 93. Mom has bad neck arthritis . No surgery. She had some injections in the neck and upper cervical, including occipital nerve block 4 weeks ago. The shots didnt seem to help much. For the last 3 weeks, she...

doctor1 MD

My Mother, 84, has postural hypotension, COPD,severe osteoarthritis,.

Blood pressure drops when stands. On medication to raise blood pressure, wears elastic stockings, takes iron, eats lots of salt and drinks gatorade;still BO drops when stands. Is getting bedridden.

doctor1 MD

I stopped smoking 2 weeks ago and my hypertension has dropped dramatically from 150/95 to 110/75. (I'm 60 years old.) I have been taking a cocktail of anti-hypertensive drugs for the past 5 years. I'm now experiencing symptoms of postural hypotension. Do you think the drug regime should be reviewed since the probable cause of the hypertension (smoking) is now absent?

doctor1 MD

I am a 49 year old female...I keep getting what I feel like is a surge in my head. I had a CT scan done and everything came back fine..that is the best way I can describe it. My cholesterol is somewhat high according to my doctor. My blood pressure tends to run on the low side. This morning it is 103/79... any ideas?

doctor1 MD

name; MADHUMITA KODAL aged 43yrs. facing problems in front portion of head with giddiness,cramping hand&leg both,felling feeble at the time of certain bad news of anybodies since last four years.now it is felling everyday. taken medicines as DIVAC ER (500)& VERTIN OD (48) about four months.